# SDR DALA2021072904255

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FRAME AREA HAS CORROSION ON SHORT AFT FLOOR SUPPORT. REPLACED FLOOR SUPPORT REF BAC DWG #9936534. (LP #1891886)
